Kestrel (shadowa) wrote in little_details,
Kestrel
shadowa
little_details

Heroin withdrawal

I've read multiple articles on heroin withdrawal, but have not found the answer to my rather specific situation: a woman in her late teens, standing 5' 6" and weighing 126 pounds, uses heroin for five days, injecting a total of maybe eleven or twelve times (seeing as the effects of heroin last around 2 - 6 hours, I think that seems a reasonable amount of times to shoot up). I'm not sure how much she would inject each time--I understand that the amount needed depends on one's height and body weight (as well as individual metabolism), and I don't know how much a woman of this physicality would need.

My question is: after five days of such use, how bad would her withdrawal symptoms be if she went off it after the last dose, cold turkey?

Very helpful! Thank you, everyone!
Subscribe
  • Post a new comment

    Error

    default userpic
    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 8 comments